Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Translations of the image domains of analytic functions


Author: Thomas H. MacGregor
Journal: Proc. Amer. Math. Soc. 16 (1965), 1280-1286
MSC: Primary 30.01
DOI: https://doi.org/10.1090/S0002-9939-1965-0194600-3
MathSciNet review: 0194600
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.01

Retrieve articles in all journals with MSC: 30.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0194600-3
Article copyright: © Copyright 1965 American Mathematical Society